# SDR CALA2022042701077

- Difficulty date: April 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: D5528000301200
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS 10 PUNCTURES DUE TO HAIL.   1)  97 INCHES FROM INBOARD, 15 INCHES FROM TRAILING EDGE, 1 INCH DIAMETER.   9) 102 INCHES FROM INBOARD, 11.5 INCHES FROM TRAILING EDGE, .5 INCHES DIAMETER.   2)   104 INCHES FROM INBOARD, 11 INCHES FROM TRAILING EDGE, .75 INCHES DIAMETER.   3)   108 INCHES FROM INBOARD, 11 1/2 INCHES FROM TRAILING EDGE, 1.5 INCHES DIAMETER. 4)  112 INCHES FROM INBOARD, 11 INCHES FROM TRAILING EDGE, .75 INCHES DIAMETER. FROM TRAILING EDGE, 1 INCH DIAMETER.   10)  173 INCHES FROM INBOARD EDGE, 10 INCHES FROM TRAILING EDGE, 1.5 INCHES DIAMETER. 5)   128 INCHES FROM INBOARD EDGE, 14 INCHES FROM TRAILING EDG, REF SRM 55-21-11 PB.101 TASK 283-002, NO DELAMINATION NOTED, .75 INCHES DIAMETER.  6)  131 INCHES FROM INBOARD EDGE, 19 PROTECTED WITH SPEED TAPE. INCHES FROM TRAILING EDGE, 1.5 INCHES DIAMETER.   7)   143 INCHES FROM INBOARD EDGE, 15 INCHES FROM TRAILING EDGE, 1.5 INCHES DIAMETER.  8)   143 INCHES FROM INBOARD EDGE, 8.5 INCHES VERIFIED NO VISIBLE MOISTURE OR WATER INGRESSION, CLEANED AREA AND APPLIED NEW SPEED TAPE. LOCKED FOR MX FERRY UNLOCKED TO CLEAR LOGPAGE TO BE ACCOMPLISHED ON HAECO LCQ NR 9292478/44478 REPAIRED LH ELEVATOR PN D5528000301200 SN CG1854 UPPER SURFACE 1 .5" DIA ZONE 1 IAW A319 SRM 55-21-11-300-005 CAT A REPAIR 9 EA A REAS. MECH V061767 INSP BY V061751
